# SDR UIEA2021061901383

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,159 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

L PACK OFF/ L PACK TEMP EICAS F390, QRH LEAD TO PACK RESET AND STANDBY N POSITION, AFTER PACK RESET EICAS WENT AWAY.( PLACED ON MEL 21-51-01-01 PER MDDR # 148879, CAT C, DUE: 29JUN21, MX ACTION C/W, PLACARD INSTALLED, MCC NOTIFIED. NO FAULTS ON BITE PER FIM 21-51 FT 855. )
